Suggest dry cough treatment when on Tralmet and Telma for high BP

default
Posted on Tue, 28 Jan 2014 in General Health
Question: Hi, My age is 63&taking treatment for High BP after cag during 2000.I am Not diabetic. I am taking tralmet xl 50and telma40 for the last one month. I feel some dry cough and my heart rate around 72. Previously i was taking tensim50 only .since bp increased the tab changed. can I continue .What the solution for dry cough.
doctor
Answered by Dr. T Shobha Deepak 3 hours later
Brief Answer: Continue taking medication Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dr Mr XXXXXXX Cough is likely to be due to Telma 40 that is Telmisartan. Telma ,the generic name is Telmisartan which is Angiotensin receptor blocking group of antihypertensive, unlike the Angiotensin converting enzyme group of drugs they cause less cough or no cough. If the cough is not continuous and not causing any trouble; the drug can be continued. The cough will subside over next couple of week . There appears no cause of concern. Taking steam inhalation 15 minutes each session twice a day will be beneficial. In case you require any further assistance, will be glad to assist you. Wishing you and your family a very happy new year Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. T Shobha Deepak 35 minutes later
My pulse rate was maintained at 65 level. Now After taking of Telma40 it is around 70 and 76. Whether it is ok, since I am a post cag patient.regarding cough it is ok since it is not continuous
doctor
Answered by Dr. T Shobha Deepak 7 minutes later
Brief Answer: The pulse rate is within the normal range Detailed Answer: Hi Greetings Slight alteration in pulse rate as in your case is very much acceptable and within the permissible limit. It occurs due to slight alteration in sympathetic activity. There is no cause for concern . Also slight cough is acceptable as in your case and will definitely subside. Rest be assured that there is no cause for concern. Wishing you a very happy and healthy life. Take care Best Regards Dr T Shobha Deepak
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. T Shobha Deepak 17 minutes later
Thank u Doctor.I am happy with ur consultation. Once again thank u and Happy new year
doctor
Answered by Dr. T Shobha Deepak 7 minutes later
Brief Answer: Wishing you a very happy new year Detailed Answer: Thanks for your wishes. Wish you and your family a very happy new year. Do write directly to me anytime you need any advice. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. T Shobha Deepak

General & Family Physician

Practicing since :2005

Answered : 1774 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics ,  

Recent questions on  High bp

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type...

doctor1 MD

Hello Doc Request your advice here I have been experiencing high bp from past 2 monthd but it has always been fluctuating at times it is 140 /80 at...

doctor1 MD

How long can I retain a 153/100 Blood Pressure and be safe? And...? My blood pressure is 153/100 and has been like that since my Dr. visit a few...

doctor1 MD

I am a 26 year old male who has been on high blood pressure medication (enalipril 20mg) for about 5 years. Lately I have taken in interest in...

Get personalised answers from verified doctor in minutes across 80+ specialties

166 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2